Letter to the Editor
Matematičeskie zametki, Tome 80 (2006) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2006_80_1_a21,
author = {F. G. Abdullaev and A. A. Dovgoshey},
title = {Letter to the {Editor}},
journal = {Matemati\v{c}eskie zametki},
pages = {156},
year = {2006},
volume = {80},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_80_1_a21/}
}
F. G. Abdullaev; A. A. Dovgoshey. Letter to the Editor. Matematičeskie zametki, Tome 80 (2006) no. 1. http://geodesic.mathdoc.fr/item/MZM_2006_80_1_a21/